International Journal of Trend in Scientific Research and Development


Online-Issn No :
2456-6470
Print-Issn No :
XXXX
Language :
English
Publisher :
R Patel

Indexed - 2019 : IPI Value (4.22)


Contra µ β Generalized α Continuous Mappings in Generalized Topological Spaces


Article PDF :

Veiw Full Text PDF

Article type :

Original Article

Author :

Kowsalya M | Sentamilselvi M

Volume :

2

Issue :

6

Abstract :

In this paper, we have introduced contra µ ß generalized a continuous maps and also introduced almost contra µ ß generalized a continuous maps in generalized topological spaces by using µ ß generalized a closed sets briefly µ ßGaCS . Also we have introduced some of their basic properties. Kowsalya M | Sentamilselvi M "Contra µ-β-Generalized α-Continuous Mappings in Generalized Topological Spaces" Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-2 | Issue-6 , October 2018, URL: https://www.ijtsrd.com/papers/ijtsrd18584.pdf Paper URL: http://www.ijtsrd.com/mathemetics/other/18584/contra-µ-β-generalized-α-continuous-mappings-in-generalized-topological-spaces/kowsalya-m

Keyword :

Generalized topology, generalized topological spaces, µ-a-closed sets, µ-ß-generalized a-closed sets, µ-a-continuous, µ-ß-generalized a-continuous, contra µ-a-continuous, almost contra µ-ß-generalized a-continuous.

Doi :

https://doi.org/10.31142/ijtsrd18584

Advertisement




List of peer review journals Courier services near me Mosquito Net, Bat & Spray